MathSciNet Relay Station
MathSciNet bibliographic data
MR1787128 (2001h:60122) 60J10 (37H15 60F10)
Balaji, S.; Meyn, S. P. Multiplicative ergodicity and large deviations for an irreducible Markov chain. Stochastic Process. Appl. 90 (2000), no. 1, 123–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement